# SDR REXA2014051600515

- Difficulty date: May 16, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 14,723 hours, 9,261 cycles
- Engine: Ge CF348C5
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON NR 1 ENG INLET COWL FWD OF FADEC.  THERE IS A ROUND PANEL WITH 4 BOLTS THE CRACK LOOKS LIKE IT STARTS HERE.  REMOVED FADEC UNIT  NR 1 ENG TO FOM IAW AMM 73-21-01-000-801-A01.  REPAIRED CRACK ON #1 ENGINE INLET COWL AS PER EA CRJ954-02561 REV 1R ISSUE DATE 05-14-2014.  REINSTALLED NR 1 FADEC UNIT IAW AMM 73-21-01-400-801-A01.  OPERATIONS CHECKED TO BE COMPLIED WITH ON NR 20273.
